M. A. Boutiche
M. A. Boutiche
Associate Professor in Operations Research (Mathematics), USTHB - University, Algeria
Adresse e-mail validée de usthb.dz
Titre
Citée par
Citée par
Année
Explicit formulas associated with some families of generalized Bernoulli and Euler polynomials
MA Boutiche, M Rahmani, HM Srivastava
Mediterranean Journal of Mathematics 14 (2), 89, 2017
122017
A class of Frobenius-type Eulerian polynomials
HM Srivastava, MA Boutiche, M Rahmani
Rocky Mountain Journal of Mathematics 48 (3), 1003-1013, 2018
42018
Some explicit formulas for the Frobenius–Euler polynomials of higher order
HM Srivastava, MA Boutiche, M Rahmani
Appl. Math. Inf. Sci 11, 621-626, 2017
42017
On distance in complements of graphs
I Gutman, J Lu, MA Boutiche
Scientific Publications of the State University of Novi Pazar Series A …, 2016
32016
Maintaining graph properties of weakly chordal graphs
MA Boutiche, HA Haddadene, HA Le Thi
Applied Mathematical Sciences 6 (16), 765-778, 2012
32012
Enumerating Some Stable Partitions Involving Stirling and r-Stirling Numbers of the Second Kind
H Belbachir, MA Boutiche, A Medjerredine
Mediterranean Journal of Mathematics 15 (3), 87, 2018
22018
Topology Control and Maintaining of Graph Invariants.
MA Boutiche
Stud. Inform. Univ. 9 (2), 38-49, 2011
22011
Control of some graph invariants in dynamic routing
MA Boutiche
International Conference on Modelling, Computation and Optimization in …, 2008
22008
Merrifield-Simmons and Hosoya index of thorn-regular graphs
MA Boutiche, H Belbachir, I Gutman
Scientific Publications of the State University of Novi Pazar Series A …, 2016
12016
A Dynamic Algorithm for Maintaining Some Graph Invariants for Weakly Chordal Graphs
MA Boutiche
Confnce ROADEF, 2011
12011
Some remarks on the generalized Apostol-Bernoulli and Apostol-Euler polynomials
MA Boutiche, L Kargin, M Rahmani
Indian Journal of Pure and Applied Mathematics 50 (4), 1133-1145, 2019
2019
Lower bounds of forwarding indices of graph products
MA Boutiche
Boletim da Sociedade Paranaense de Matemática 37 (2), 107-114, 2019
2019
Some results for q-poly-Bernoulli polynomials with a parameter
M Mechacha, MA Boutiche, M Rahmani, D Behloul
Miskolc Mathematical Notes 19 (1), 355-363, 2018
2018
On the higher derivatives of the inverse tangent function
MA Boutiche, M Rahmani
arXiv preprint arXiv:1712.03521, 2017
2017
Some Aspects of the Wiener Index for Sun Graphs
MA Boutiche
arXiv preprint arXiv:1603.06099, 2016
2016
Forwarding Indices of Some Subdivision Graphs.
MA Boutiche
CTW, 52-54, 2015
2015
Techniques de décompositions de graphes appliquées au problème de routage
MA Boutiche
2013
Les annales ROAD
H HADDADÈNE, MA BOUTICHE, HA LE THI
2006
A Three-term Recurrence Formula for the Generalized Bernoulli Polynomials
MA Boutiche, G Guettai, M Rahmani, M Sebaoui
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–19